MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DJO SURGICAL; GLENOID, HEAD W/RETAINING SCREW, RSP, 36MM, -4MM

ENCORE MEDICAL L.P. DJO SURGICAL; GLENOID, HEAD W/RETAINING SCREW, RSP, 36MM, -4MM
Catalog Number 508-36-103
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 07/30/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - due to fractured glenoid.
 
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Additional Manufacturer Narrative
See d4 expiration date, d10, h4 and h11.Complaint has been evaluated and is similar to: (b)(4), s800 - revision surgery, revision surgery if additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.Note: cannot determine which insert was used in surgery as it was not noted on the dticket.

Brand Name
DJO SURGICAL
Common Device Name
GLENOID, HEAD W/RETAINING SCREW, RSP, 36MM, -4MM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758
Manufacturer Contact
james mcmahon
9800 metric blvd
austin, TX 78758
MDR Report Key20092803
Report Number1644408-2024-01280
Device Sequence Number7688222
Product Code PHX
UDI-Device Identifier00888912024778
UDI-Public00888912024778
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K051075
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/07/2024
Device Catalogue Number508-36-103
Device Lot Number871C1188
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2024
Supplement Date Received by Manufacturer09/24/2024
Initial Report FDA Received Date08/28/2024
Supplement Report FDA Received Date10/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/21/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
509-00-040 LOT: 379P1167A.; 509-00-440 LOT: UNKNOWN.; 510-08-000 LOT: 142G1589.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient SexMale